# SDR WRLA200314

- Difficulty date: June 21, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 1879009
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 PNEUMATIC MANIFOLD FAILURE LIGHT ILLUMINATED WITH TWO PACKS OFF AND TWO PNEUMATIC SYSTEMS OFF.  AGAIN EXECUTE VOL II 01-10-09 EMERGENCY PROCEDURE.  FOUND EXCESSIVE HOT AIR LEAKAGE FROM NR 1 AND NR 2 HEAT EXCHANGERS TO BOTH ACM'S CONNECT SLEEVES AND FROM BOTH HEAT EXCHANGERS TO PLENUMS INTERFACE.  SECURED NR 2 PACK SLEEVES AND HEAT EXCHANGER TO PLENUMS. LEAK CHECK FOUND GOOD DURING TEST WITH MODERATE PWR ON ALL 3 ENGINE.  NO AMC NR 2/3 OR PNEUMATIC SYSTEMS FAULTS NOTED.  VISUALLY CHECKED ACCESSIBLE NR 2 MANIFOLD AND NO OBSERVED LEAKS NOTED.  DEFERRED NR 1 PACK INOPERATIVE IAW MEL 21-1 ESTABLISHED ON NR 1 ENTERED DMI M21JUU23-44, HEAT EXCHANGER LEAK.  AIRCRAT RETURNED TO LGSA FOR REPAIRS.  REMOVED AND REPLAC
